# SDR ABXA9800446

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 96-10-11 AND AD 75-14-06, FOUND NR 2 ENGINE THRUST REVERSER, UPPER, LEFT, DRIVE LINK CRACKED.  REPLACED DRIVE LINK IAW DC9 MM 78-31-5.
